Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for COPD while on Advair in a hypertensive person

Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3675 Questions

default
Posted on Tue, 7 Mar 2017 in Medicines and Side Effects
Question: am currently sick perhaps flu..have copd take advair but my blood pressures are high as usual when i'm sick averaging 160's to 170's ver 70's and low 80's am wondering if i should avoid the advair for awhile so far no high temp.haven't been able to sleep
doctor
Answered by Dr. Panagiotis Zografakis 29 minutes later
Brief Answer:
better management of arterial blood pressure

Detailed Answer:
Hello,

since you have COPD and flu you'd better continue the inhaled medications. Otherwise your COPD may get worse. It's better if you consult your doctor about a better management of your blood pressure. Furosemide is rarely a good choice for it. Perhaps a drug like an angiotensin receptor blocker or angiotensins converting enzyme inhibitor would be of help. It may also help with diabetes indirectly (by improving kidney function).

The rise in blood pressure is immediately concerning unless you have a history of aneurysm or serious heart failure. If you do then you'd better consult your doctor at once. For aneurysms in particular, the highest allowed systolic blood pressure is 125mmHg.

I hope you find my comments helpful!
Kind Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Arterial blood

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I have been experiencing moderate confusion, short term memory loss , loss of focus/concentration, moderate numbness in fingers/toes, sudden strong...

doctor1 MD

I ve noticed lately when I am in my office that my right hand is colder & it feels colder than my left hand. I was just wondering if this is...

doctor1 MD

My blood has been very dark in color lately. I am a bit concerned because I have not changed any of my habits. I still eat regular and as healthy...

doctor1 MD

What's the name of the device they always show in movies and shows and stuff where it's a bobbing red line that generate peaks to measure heart...